# SDR DALA2016103108070

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS NR 1454C, 1409C AND 1311C AT LT/RT WING.  FUEL TANK ACCESS NR 1409C, 1454C AND 1311C AT LT/RT WING WAS REPLACED PER SRM 51-22-2A.
